# SDR SWAA2015080342483

- Difficulty date: July 31, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 43,162 hours, 26,556 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: 6240181
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT BURNING SMELL IN COCKPIT AT 121,000', DISSIPATED BY 17,000'.  MORE OF A PLASTIC BURNING SMELL.  NO HOTSPOTS NOTED BY HAND IN COCKPIT.  NO OVERHEATED WINDOWS.  CAPTAIN MAP LIGHT WAS LEFT ON & WAS HOT BUT DID NOT SMELL.  DISSIPATED SMELL NEVER RETURNED.  R & R CONTROL CABIN TEMP SENSOR IAW SIP.
